# SDR 95ZZZX2817

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712AL
- Make and model: Skrsky S76A
- Aircraft serial: 760280
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SS48CT3A1320000
- Condition: Leaking
- Location: Nlg Well
- Part time: 11,589 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, NR 2 HYDRAULIC SYSTEM STARTED A SLIGHT DROP BELOW RED LINE (3000 PSI) TO 2350-2500 PSI.  LANDING GEAR ACTUATED TO DOWN POSITION. LANDING GEAR INDICATED SAFE.  UPON INSPECTION, NOSE LANDING GEAR UP HYD FLEX HOSE WAS FOUND LEAKING.  FLEX HOSE HAS NO APPARENT EXTERNAL DEFECTS.  NOTE:  HOSE WAS MANUFACTURED 8-83.
